# SDR SWAA2023071273757

- Difficulty date: June 30, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN FLOOR PANEL 241RF WITH A DELAMINATED SPOT<[01] REPAIRED DAMAGED AREA AT CABIN FLOOR PANEL#241RF PER B737 SRM53-00-50-2R-1 MATERIAL USED RESIN 50-A PO#1799598 AND FIBER GLASS PO#1738579;[02] VERIFIED STEP 1. COMPLETE
